# SDR DALA2021051002621

- Difficulty date: May 6, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Bs 366-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 BROKEN STABILIZER STRAP BTW STA 366/377 AND 25 RBL AT PASSENGER FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00586 ; STABILIZER STRAP BTW STA 366/377 AND 25 RBL AT PASSENGER FLOOR STRUCTURE WAS REPAIRED PER B757-200 SRM, NO CRACKS WERE FOUND. (1800948)
